# SDR ASOA02006

- Difficulty date: January 6, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16215105
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4404 - AFTER TAKEOFF FROM ATL, THE NOSE LANDING GEAR WOULD NOT RETRACT AND STAYED DOWN AND LOCKED AFTER THE GEAR WAS SELECTED UP.  AN EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO ATL AND MADE AN OVERWEIGHT LANDING.  MAINTENANCE PERFORMED AN OVERWEIGHT LANDING INSPECTION IAW THE CRJ MX MANUAL AND NO DEFECTS WERE NOTED.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR PROXIMITY SWITCH BRACKET, WHICH WAS FOUND TO BE BENT.  MAINTENANCE ADJUSTED THE PROXIMITY SWITCH AND SWUNG THE GEAR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
